# SDR 9517776308

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, TWO EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED AFT EXTERIOR EMERGENCY LIGHT ASSEMBLY AND BATTERY PACK CHARGER, OPERATIONAL CHECK OK.
